MathSciNet Relay Station
MathSciNet bibliographic data
MR438292 (55 #11210) 54D30
Ostaszewski, A. J. On countably compact, perfectly normal spaces. J. London Math. Soc. (2) 14 (1976), no. 3, 505–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement